Georgia, 2006Hail and Damaging Winds in Georgia, August 4, 2006
August 4, 2006 · NWS TAE · 8 events in 4 counties and zones
6 thunderstorm wind, 2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $121,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 4, 1:10 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 4, 1:10 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EDT FRI AUG 4 2006
.SYNOPSIS...AN MCS DEVELOPED OVER THE FLORIDA PANHANDLE LATE THIS
MORNING AND HAS SINCE PUSHED OFFSHORE INTO OUR COASTAL WATERS. A
SURFACE TROUGH WAS STILL BEING ANALYZED NE TO SW ACROSS OUR GEORGIA
ZONES. WATER VAPOR IMAGERY SHOWS THE UPPER LOW SPINNING OVER THE
FLORIDA PENINSULA CENTERED JUST EAST OF TAMPA. LOCAL RADARS SHOW A
FEW SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER SOUTH
CENTRAL GEORGIA AND THE FLORIDA BIG BEND. SPC HAS JUST UPDATED THE
DAY ONE CONVECTIVE OUTLOOK AND PLACED MY CWA WITH THE EXCEPTION OF
MOST OF THE FLORIDA PANHANDLE IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.
&&
.SHORT TERM...MAY SEE A FAIRLY ACTIVE EVENING AS THE OUTER FRINGE OF
THE COLD POOL ALOFT MOVES ACROSS THE LOCAL REGION...ESPECIALLY
EASTERN HALF SINCE IS WAS NOT WORKED OVER FROM THE ABOVE MENTIONED
MCS. THE GFS SHOWS ANOTHER MCS DEVELOPING OVER SOUTH GEORGIA
OVERNIGHT. THE WEAKENING UPPER LOW MOVES INTO THE EASTERN GULF
SATURDAY AND THERE IS STILL EVIDENCE OF A SURFACE TROUGH CUTTING
THROUGH SOUTH GEORGIA . THUS...WILL MAINTAIN CHANCE POPS ACROSS THE
BOARD. THEN...AN UPPER RIDGE BUILDS OVER THE MID ATLANTIC STATES
SATURDAY NIGHT AND SUNDAY AND RETROGRADES TO COVER THE SE STATES ON
MONDAY. AT THE SURFACE...TD CHRIS OR THE ITS REMNANTS MOVES WEST
THROUGH OR NEAR THE FLORIDA STRAIGHTS SUNDAY AND TOWARD THE CENTRAL
GULF BY LATE MONDAY. THIS SYSTEM...EVEN IF IT REGENERATES...SHOULD
STAY WELL TO OUR SOUTH WITH LITTLE OR NO IMPACT ON OUR CWA.
&&
.LONG TERM...WITH TROPICAL DEPRESSION CHRIS OR ITS REMNANTS
FORECAST TO STAY WELL TO OUR SOUTH...AND AN UPPER LEVEL RIDGE TO
BUILD IN TO OUR NW...SLIGHTLY ABOVE CLIMO TEMPS AND SLIGHTLY BELOW
CLIMO POPS ARE ANTICIPATED FOR MUCH OF THE UPCOMING WEEK.
&&
.MARINE...NO CONCERNS IN THE SHORT TERM WITH LOW WINDS AND SEAS.
WINDS AND SEAS MAY INCREASE A BIT LATE SUNDAY INTO EARLY NEXT WEEK
AS THE TROPICAL SYSTEM ENTERS AND MOVES WESTWARD ACROSS THE GULF.
WILL KEEP CONDITIONS BELOW HEADLINE CRITERIA FOR NOW.
&&
.AVIATION...GOOD COVERAGE OF STRONG THUNDERSTORMS WITH GUSTY WINDS
ARE EXPECTED TO FIRE UP THIS AFTERNOON ACROSS NORTHERN FLORIDA AND
SOUTHERN GEORGIA WHICH WILL AFFECT KTLH EASTWARD TO INCLUDE ALBANY
AND VALDOSTA AND IMPACT TWEB ROUTES 112 AND 117. THIS IS IN RESPONSE
TO A CIRCULATION FEATURE OVER NORTHERN FLORIDA WHICH IS SLOWLY
MOVING NORTH. TAFS AND TWEBS HAVE BEEN ADJUSTED APPROPRIATELY.
EXPECT SOME REDUCED MVFR TOMORROW MORNING AROUND SUNRISE AT
DHN...ABY...AND VLD TOMORROW MORNING WITH SOME LIGHT HAZE.
THUNDERSTORM ACTIVITY EXPECTED TO FIRE UP EARLY AGAIN ON SATURDAY.
&&
.FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 74 94 74 95/ 40 40 30 40
PANAMA CITY 76 91 78 94/ 40 40 30 40
DOTHAN 73 93 75 92/ 40 40 30 40
ALBANY 75 94 75 95/ 40 40 30 40
VALDOSTA 73 95 73 95/ 40 40 30 40
CROSS CITY 74 93 73 95/ 40 40 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
&&
AVIATION/FIRE WX...LANIER
LONG TERM...GOULD
PUBLIC/MARINE...BARRY
Hazardous weather outlook, Aug 4, 1:18 PM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EDT FRI AUG 4 2006
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-051400-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
118 PM CDT FRI AUG 4 2006 /218 PM EDT FRI AUG 4 2006/
...THERE IS A CHANCE FOR SEVERE STORMS DURING THE REST OF THIS
AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.
DAY ONE...THE REST OF THIS AFTERNOON AND TONIGHT...
A WELL-DEFINED LOW WILL MOVE ACROSS NORTH FLORIDA WHILE A TROUGH
OF LOW PRESSURE TO THE NORTH OF THE AREA WILL MOVE SOUTHWARD AND
COMBINE WITH THE SEA BREEZE FRONTS TO PRODUCE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION DURING THE
REST OF THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL
LIKELY BE SEVERE WITH DAMAGING WINDS AND GUSTS...LARGE HAIL...VERY
HEAVY RAINFALL AND FREQUENT LIGHTNING. SHOWERS AND THUNDERSTORMS
WILL DIMINISH BY MIDNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
AFTER A SIMILARLY ACTIVE DAY ON SATURDAY AS THE TROUGH BEGINS TO
EXIT THE AREA...SOMEWHAT DRIER AIR WILL BEGIN TO MOVE IN FROM THE
EAST. THIS SHOULD RETURN THE REGION TO SLIGHTLY WARMER AND
SLIGHTLY DRIER CONDITIONS FOR MUCH OF THE UPCOMING WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY...AND SPOTTERS AND EMERGENCY MANAGERS
SHOULD PAY CLOSE ATTENTION TO THE WEATHER. REPORT ANY SEVERE
WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
BLOCK
In the hours before
Special weather statement, Aug 4, 9:10 AM EST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 AM EDT FRI AUG 4 2006
FLZ013-041515-
CALHOUN-
910 AM CDT FRI AUG 4 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY...
* UNTIL 1015 AM CDT
AT 907 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF BLOUNTSTOWN...MOVING SOUTH AT 20
MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
52-LANIER
Special weather statement, Aug 4, 10:27 AM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1127 AM EDT FRI AUG 4 2006
FLZ012-041630-
BAY-
1027 AM CDT FRI AUG 4 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...
* UNTIL 1130 AM CDT
AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF CALLAWAY...MOVING SOUTHWEST AT 15
MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
52-LANIER
Special weather statement, Aug 4, 2:25 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EDT FRI AUG 4 2006
FLZ027-042000-
WAKULLA-
325 PM EDT FRI AUG 4 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WAKULLA COUNTY...
* UNTIL 400 PM EDT
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING NORTHEAST AT 5 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3 OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
8-JAMSKI
Special weather statement, Aug 4, 2:35 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT FRI AUG 4 2006
ALZ068-069-042030-
GENEVA-HOUSTON-
235 PM CDT FRI AUG 4 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA AND WESTERN
HOUSTON COUNTIES...
* UNTIL 330 PM CDT
AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TAYLOR...OR 9 MILES SOUTHWEST OF DOWNTOWN
DOTHAN...MOVING WEST AT 5 TO 10 MPH.
THIS STORM WILL BE NEAR...
SLOCOMB BY 250 PM CDT.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Aug 4, 2:39 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT FRI AUG 4 2006
FLZ019-028-042015-
MADISON-TAYLOR-
339 PM EDT FRI AUG 4 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST MADISON
AND NORTHEAST TAYLOR COUNTIES...
* UNTIL 415 PM EDT
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF PERRY...MOVING NORTHEAST AT
5 TO 10 MPH.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Aug 4, 2:54 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT FRI AUG 4 2006
FLZ007-042045-
INLAND WALTON-
254 PM CDT FRI AUG 4 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...
* UNTIL 345 PM CDT
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF HOWELLS...OR 15 MILES NORTH OF
DE FUNIAK SPRINGS...MOVING SOUTH AT 5 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Thunderstorm Wind, Early
- When
- August 4, 3:00 PM EST
- Where
- Early County, Blakely
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.383, -84.950
Several downed trees and power lines reported by the Early County EMA.
Hail, Lanier
- When
- August 4, 5:16 PM EST
- Where
- Lanier County, 4 mi SE of Lakeland
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.000, -83.033
Nickel size hail reported along State Highway 37 by the Lanier County Sheriff.
Hail, Lanier
- When
- August 4, 5:16 PM EST
- Where
- Lanier County, Lakeland
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.033, -83.083
Nickel size hail reported by the Lanier County Sheriff.
Thunderstorm Wind, Colquitt
- When
- August 4, 5:20 PM EST
- Where
- Colquitt County, Doerun
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.317, -83.933
The Colquitt County Sheriff reported some downed trees and power lines.
Thunderstorm Wind, Colquitt
- When
- August 4, 5:20 PM EST
- Where
- Colquitt County, 1 mi S of Berlin
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.050, -83.633
A SKYWARN storm spotter reported numerous downed trees on Perry Road just north of the Brooks County line.
Thunderstorm Wind, Lanier
- When
- August 4, 5:25 PM EST to 5:45 PM EST
- Where
- Lanier County, 3 mi E of Lakeland
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $100,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.033, -83.033
Straight-line winds toppled numerous trees and power lines from State 37 south along State Highway 129. Two homes were damaged by fallen trees. Two irrigation systems were damaged. Reported by the Lanier County EMA.
Thunderstorm Wind, Lowndes
- When
- August 4, 5:45 PM EST to 6:00 PM EST
- Where
- Lowndes County, Valdosta
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 30.833, -83.283
A SKYWARN storm spotter reported downed trees and power lines on the north and east portions of Valdosta.
Thunderstorm Wind, Colquitt
- When
- August 4, 6:38 PM EST to 6:43 PM EST
- Where
- Colquitt County, 10 mi W of Moultrie
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.183, -83.967
Downed trees and power lines reported by the Colquitt County Sheriff.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, August 4, 2006$497,000 · 52 kt wind · 19 events
- Flash Flood in Texas, August 4, 2006$500,000 · 1 event
- Flash Flooding and Damaging Winds in Tennessee, August 4, 2006$163,000 · 50 kt wind · 6 events
- Damaging Wind in North Dakota, August 4, 2006$200,000 · 78 kt wind · 1 event
- Damaging Wind in Arkansas, August 4, 20062 injured · $50,000 · 61 kt wind · 1 event
- Lightning Strike in Florida, August 4, 2006$50,000 · 1 event
- Flash Flood in New Mexico, August 4, 2006$50,000 · 1 event
- Flash Flood in New Mexico, August 4, 2006$50,000 · 1 event
- Damaging Wind in North Dakota, August 4, 2006$40,000 · 78 kt wind · 1 event
- Damaging Wind in North Dakota, August 4, 2006$35,000 · 78 kt wind · 1 event
- Hail and Damaging Winds in North Dakota, August 4, 2006$15,000 · 2.25 in hail · 18 events
- Tornado in Florida, August 4, 2006F1 · 1 event